Discussions By Condition: I cannot get a diagnosis.

completed HCV therapy yet Constipation, fatigue, body aches pain right foot

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: William HP
  • May 2, 2013
  • 05:27 AM

I have not felt good since I completed the Telaprevir interferon ribovirin therapy 18 months ago . I accidentally took a double dose of ribovirin for 4 weeks which caused anemia. I also encountered hemolytic anemia but responded favorably to the procrit. Since the therapy ended I have constant pain in my right foot and wake up often from the pain. I also feel a pain in my rib cage right side (mid to lower). I have
started becoming fatigued very easy and often sleep for 12. - 18 hours.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?